×

zbMATH — the first resource for mathematics

The Radon transform on Zoll surfaces. (English) Zbl 0353.53027

MSC:
53C20 Global Riemannian geometry, including pinching
53A05 Surfaces in Euclidean and related spaces
44A15 Special integral transforms (Legendre, Hilbert, etc.)
58C15 Implicit function theorems; global Newton methods on manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Blaschke, W, ()
[2] Funk, P, Ueber flächen mit lauter geschlossenen geodatischen linien, Math. ann., 74, 278-300, (1913) · JFM 44.0692.03
[3] Guillemin, V, Some remarks on integral geometry, M.I.T. lecture notes, (1974)
[4] Hörmander, L, Pseudo-differential operators and hypoelliptic equations, (), 138-183 · Zbl 0212.46601
[5] Hörmander, L, The spectral function of an elliptic operator, Acta math., 121, 193-219, (1968) · Zbl 0164.13201
[6] Hörmander, L, Fourier integral operators I, Acta math., 127, 79-183, (1971) · Zbl 0212.46601
[7] Lang, S, A first course in calculus, (1964), Addison-Wesley Reading, Mass · Zbl 0126.07901
[8] Milnor, J, Morse theory, ()
[9] Moser, J, A rapidly convergent interation method and nonlinear partial differential equations, Ann. scuola norm. sup. Pisa, 20, 265-315, (1966)
[10] Moser, J, On the volume element on a manifold, Trans. amer. math. soc., 120, 286-294, (1965) · Zbl 0141.19407
[11] Nash, J, The imbedding problem for Riemannian manifolds, Ann. of math., 63, 20-63, (1956) · Zbl 0070.38603
[12] Sergeraert, F, Un théorème de fonctions implicites sur certains espaces de Fréchet et quelques applications, Ann. sci. école norm. sup., 5, 599-660, (1972) · Zbl 0246.58006
[13] Taylor, M, Pseudo differential operators, () · Zbl 0289.35001
[14] Weinstein, A, Symplectic manifolds and their Lagrangian submanifolds, Advances in math., 6, 329-346, (1971) · Zbl 0213.48203
[15] Weinstein, A, Fourier integral operators, quantization, and the spectra of Riemannian, manifolds, (), to appear · Zbl 0327.58013
[16] Weyl, H, The theory of groups and quantum mechanics, (1931), Dover New York · JFM 58.1374.01
[17] Zoll, O, Ueber flächen mit scharen geoschlossener geodätischen linien, Math. ann., 57, 108-133, (1903) · JFM 34.0657.05
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.